# SDR USAA2014042100029

- Difficulty date: April 16, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 52
- Aircraft time: 77,598 hours, 34,958 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347219020300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK LEVEL 2 EXFOLIATION CORROSION ON SEAT TRACK BEAM BETWEEN FRAME 64 TO FRAME 66+8 INCHES, Z-500 & -Y 765.  REPLACED SEAT TRACK BEAM BETWEEN FRAME 64 TO FRAME 66+8 INCHES, Z-500 & -Y 765 IAW SRM 51-72-11.
